Ringing in the Ears after Treatment
Since getting treatment for my cancer, I have ringing in the ears. Is there anything that will make this go away?
Alexander Lin, MD, Radiation Oncologist at Penn Medicine, responds:
Platinum-based chemotherapy can cause ringing in the ears. If you are receiving this type of chemotherapy currently, you may want to discuss your symptoms with your medical oncologist to see if changes in your chemotherapy dose or regimen should be considered.
This question and answer was part of the OncoLink Brown Bag Chat Series. View the entire Head and Neck Cancer Q&A Webchat transcript.
OncoLink is designed for educational purposes only and is not engaged in rendering medical advice or professional services. The information provided through OncoLink should not be used for diagnosing or treating a health problem or a disease. It is not a substitute for professional care. If you have or suspect you may have a health problem or have questions or concerns about the medication that you have been prescribed, you should consult your health care provider.
Information Provided By: www.oncolink.org | © 2016 Trustees of The University of Pennsylvania